MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION MESH PROLOOP PLUGS; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION MESH PROLOOP PLUGS; MESH, SURGICAL, POLYMERIC
Model Number 30900
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.Device evaluated by manufacturer? not returned.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of an atrium medical mesh product.Plaintiff allegedly experienced pain, recurrence, and other complications as a result of the implantation of an expired mesh implant.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Event or Problem Description
Plaintiff also allegedly experienced scarring.

Brand Name
MESH PROLOOP PLUGS
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 03054
MDR Report Key10651165
Report Number3011175548-2020-01202
Device Sequence Number19722335
Product Code FTL
UDI-Device Identifier00650862309003
UDI-Public00650862309003
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K930669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Model Number30900
Device Catalogue Number30900
Device Lot Number10769026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer10/22/2023
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale